You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A GOLDSTEIN'S TYPE PROJECTION METHOD FOR A CLASS OF VARIANT VARIATIONAL INEQUALITIES
Journal of Computational Mathematics
Vol. 17, No. 4 (JULY 1999), pp. 425-434
Stable URL: http://www.jstor.org/stable/43692797
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Some optimization problems in mathematical programming can be translated to a variant variational inequality of the following form: Find a vector u*, such that Q(u*) ∊ Ω, (υ — Q(u*))Tu* ≥ 0, ∀υ ∊ Ω. This paper presents a simple iterative method for solving this class of variational inequalities. The method can be viewed as an extension of the Goldstein's projection method. Some results of preliminary numerical experiments are given to indicate its applications.
Journal of Computational Mathematics © 1999 Institute of Computational Mathematics and Scientific/Engineering Computing